# SDR SWAA2021052475999

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 9,166 hours, 4,331 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 SLIDE DISLODGE FROM DOOR ASSIENGED WORK ORDER #790891 / REINSTALLED R-1 ESCAPE SLIDE AMM 25-66-00 AND MT 725-61-06 THIS C/W WORK ORDER #790891
